MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" BIFUSE EXT SET W/CLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" BIFUSE EXT SET W/CLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Model Number MC9024
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The event involved a 9" bifuse ext set w/clave® clear, 2 clamps, rotating luer which reportedly leaked small amounts out the top/side of the blue medication connector while the infusion was running chemotherapy from the infusion pump.Chemo spill protocol was followed to clean up the spill.Chemotherapy was reported to have spilled onto the patient's body as all fluid leaked was absorbed into the patient's pants.There was patient involvement, however, there was no harm reported as a consequence of this event.

Brand Name
9" BIFUSE EXT SET W/CLAVE® CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14837330
Report Number9617594-2022-00191
Device Sequence Number4743826
Product Code FMG
UDI-Device Identifier00887709067455
UDI-Public(01)00887709067455(17)261001(10)5665327
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberMC9024
Device Catalogue NumberMC9024
Device Lot Number5665327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS INFUSION PUMP, BD; UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown